Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 32 of 34 found articles
 
 
  Stability analysis in a nonlinear ecological model
 
 
Title: Stability analysis in a nonlinear ecological model
Author: Gu, Xiang
Xia, Yong-Hui
Appeared in: Journal of applied mathematics and computing
Paging: Volume 39 (2011) nr. 1-2 pages 189-200
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 32 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands